# SDR DXTA2024040811427

- Difficulty date: April 6, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N305QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800088
- Aircraft time: 15,380 hours, 10,207 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: UNKNOWN
- Condition: Reads High
- Location: Main Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR MECHANISM NOT BALANCED. VERY DIFFICULT TO OPEN AND CLOSES VIOLENTLY.  ADJUSTED CABIN DOOR CABLES FORWARD AND AFT AFTER FINDING TENSIONS TO BE EXTREMELY HIGH. CABLE TENSIONS SET TO CORRECT RANGE AND OPS CHECK OF MAIN CABIN DOOR IS GOOD. IAW MM 52-10-50.
